# SDR 2025FA0000772

- Difficulty date: November 19, 2025
- Submitted: November 19, 2025
- Operation: General aviation
- Aircraft: N374QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500289
- Aircraft time: 8,241 hours, 6,494 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP OF BOTH WINGS FWD OF SPEED BRAKES
